# SDR HNAA2013052700309

- Difficulty date: May 27, 2013
- Submitted: May 27, 2013
- Operation: Air carrier
- Aircraft: N838EX
- Make and model: Dhav DHC8102
- Aircraft serial: 220
- Aircraft time: 49,302 hours, 55,698 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 1317
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CEILING EMERGENCY LIGHT IS INOP AT ROW 7.  REMOVED LENS, R & R BULB.  OPS CHECKED GOOD.
